# SDR FDEA201512143987

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: BACS40R024C040F
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA F-5310-TO321633A DAMAGE TO ONE HOLE WAS FOUND AT BS 395 LT, STRINGER -17L TO -18L.  CORRECTION ACTION CARRIED OUT IAW EA F-5310-T-321940.  FURTHER  DETAILED INSPECTION FOUND MECHANICAL DAMAGE OF HOLE AT 6 O'CLOCK POSITION TO SHIM, BETWEEN FRAME & SKIN.  DAMAGED SHIM LOCALLY REPLACED.
